# SDR SWAA2024050983802

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 54,253 hours, 28,497 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR INTERNAL HANDLE CAM CONTACTING 4 LOWER FASTENER HEADS WHEN ACTUATED.<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A01521 (GENERAL - FASTENER INSTALLATION AND REMOVAL - TRACKED COMPONENT - PERMANENT)]
